My TSH value has increased to 14.17. T3 and T4 are normal. I take 50 mcg of Thyronorm. What dose should I take now after this increase? What could be the reason for the increase? It was normal four months ago, but now it has increased. A few months ago, I took 30 tablets at a time under anger. Is the increase of TSH because of that? Please help me.
Welcome to icliniq.com.
I want to request you not to use any medication excessively for any purpose other than for treatment. I understand issues could trample our minds, and we end up making such decisions. But, please try to be happy, stress-free, and optimistic as much as you could. That is the first step to better health. I want to let you know that the irregular medication history is the reason for the high TSH (thyroid-stimulating hormone) reading.
1) You need to continue taking Thyronorm (Thyroxine) as the medicine is keeping your thyroid hormones within normal limits.
2) You need to consult your regular physician before making any changes in your medication
3) You need to increase the Thyronorm dosage to 75 mcg for now and have a TSH repeat test done in two weeks after starting the medication.
4) Do not skip the medicine or take it in excess amounts.
Do follow up later after the repeat TSH. Do not worry. Stay healthy and positive.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. pressure of 100/60 is normal for a woman in your age group. However, if you are feeling lightheaded upon standing, then you need evaluation to see if your blood pressure drops when you stand up. Your blood counts and urinalysis are normal. Your th... Read fullWill increased TSH level harm the baby's brain growth?
.. stimulating hormone) is very important for the baby's brain growth as rightly said by you. Therefore, it is imperative that we treat aggressively. Target TSH in the first trimester is 0.3 - 2.5 mIU/L and therefore the doctor did not change the tr... Read fullMy thyroid ultrasound results are suggestive of Hashimoto's. Kindly advice.
Hypothyroidism ... Read full
Ask your health query to a doctor online?Ask a Family Physician Now